# SDR AALA20061372

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 2C FORWARD INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 2C FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
